@Article{JPDE-13-111, author = {}, title = {Limit Behaviour of Solutions to a Class of Equivalued Surface Boundary Value Problems for Parabolic Equations}, journal = {Journal of Partial Differential Equations}, year = {2000}, volume = {13}, number = {2}, pages = {111--122}, abstract = { In this paper, we discuss the limit behaviour of solutions for a class of equivalued surface boundary value problems for parabolic equations. When the equivalued surface boundary \overline{\Gamma}^\varepsilon_1 shrinks to a fixed point on boundary \Gamma_1, only homogeneous Neumann boundary conditions or Neumann boundary conditions with Dirac function appear on \Gamma_1.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5500.html} }